# SDR DXTA2023011678480

- Difficulty date: January 14, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0311
- Aircraft time: 682 hours, 426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AND CHECK DOOR CAS DISPLAYED. UPON CLOSING MED THE HANDLE WILL NOT LOCK CLOSE (SOLENOID) AND AMBER DOOR OPEN INDICATOR LIGHT REMAINS ON. PERFORM W2 AND N2 QARH CHECKLIST AND DISCREPANCY WOULD NOT CLEAR.   PERFORMED LATITUDE CABIN DOOR RESET PROCEDURE AND ALL CAS MESSAGE CLEARED AND MAIN DOOR IS FUNCTIONING PROPERLY. ALL WORK ACCOMPLISHED IN REF TO CES-FT-680A-3036 SECTION 6.2.3.3.2 PAGE MMEL PROCEDURE.
